Zyrtec Rapid Acting Antihistamine Allergy & Hayfever Mini Tablets 70 Pack

In stock
$49.00
General Information Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief is easy to swallow and relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash. Free from sucrose and gluten. End seals added. Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief is a hayfever tablet that provides active relief from hayfever and allergy symptoms. Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief tablets are small and easy to swallow. The active ingredient, cetirizine, helps to block the production of histamine to reduce symptoms of hayfever and allergy. Relieves hayfever & allergy symptoms, including: Sneezing Runny nose Watery/itchy eyes Hives and itchy skin rash Easy to swallow mini talbets for hayfever relief. Boxed Contents: 70 mini tablets. Size: 70 Tablets Shelf Life in Days: 1460 days KEY FEATURES • Hayfever And Allergy Relief • Rapid Acting • Once Daily Dosage • 70 Tablet Pack • 24 Hour Relief
Information Want to skip the suffering? Zyrtec? rapid acting mini tablets provides fast, powerful and long-lasting relief for hayfever and allergy symptoms. As one of Australia's leading Allergy brands, Zyrtec? believes all Australians should be able to live life to the fullest, regardless of allergies. Zyrtec? relieves symptoms for seasonal and year-round hayfever & allergy sufferers. It provides fast, powerful relief around the clock allowing you to get on with your day without disruptions - Skip the suffering and get back to life fast! Why choose Zyrtec? Long lasting Zyrtec? rapid acting mini tablets provide fast relief for 24 hours. Rapid relief Relieves hayfever & allergy symptoms ? Sneezing ? Runny nose, itchy nose ? Itchy, red, watery eyes ?? Hives/itchy skin Comfort & convenience Easy to swallow mini tablet required only once daily. Why do I have allergies? What are allergies? Allergies are triggered when your immune system overreacts to normally harmless substances called allergens. Your body releases chemicals, one of which is called histamine. Histamine is responsible for causing most of your symptoms. How do antihistamines work? Antihistamines work by blocking the site where histamines bind to which help stop an allergy response. Zyrtec? contains the antihistamine cetirizine which provides fast, 24 hour symptom relief. Indoor allergies Include mould, dust, and pet dander and can cause allergy symptoms at home and at work. Since indoor allergies can take effect any time of year. Understanding and recognizing the symptoms is half the battle when fighting indoor allergies. Outdoor allergies Produced by plants, trees, grass, and weeds. Pollen, the most common outdoor allergen, is lightweight and can easily become airborne. Pollination plays a key role in the spread of outdoor allergens. Allergy Myth-Busting MYTH: All antihistamines make you drowsy BUSTED: While some older antihistamines can cause drowsiness (the ones behind the counter), newer antihistamines are classed as less sedating antihistamines, meaning they are less likely to cause drowsiness MYTH: You can build tolerance to antihistamines (AH) BUSTED: Changes in air pollution, air temperature, increased exposure to allergens and development of new allergies may make it seem like AH are not working as well as before. MYTH: You shouldn't take antihistamines daily. BUSTED: Antihistamines such as Zyrtec, are indicated for the relief of hayfever and allergy symptoms and can be taken once a day to provide relief from allergy symptoms. MYTH: Allergies are harmless. BUSTED: Allergies are a prevalent problem in Australia and should not be ignored. Untreated allergies have a significant impact on quality of life in regards to sleep quality and daily functioning.
More Information
Directions Directions Directions for Use Adults and children over 12 years: 1 tablet every 24 hours as necessary. Children 6-12 years: 1/2 tablet every 12 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed USAGE ADVICE USES ? R
Additional Info GimmeNow Online Store
Ingredients Ingredients Cetirizine hydrochloride 10mg (per tablet) Active Ingredients: Cetirizine DiHydrochloride Contains: Lactose
Warnings Warnings Do not use x for children under 6 years of age x if you are hypersensitive to any of the ingreidents. Ask your doctor before use if you are pregnant or trying to become pregnant are breastfeeding have liver or kidney disease Caution If symptoms p
Brand Zyrtec
Short Description General Information Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief is easy to swallow and relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash. Free from sucrose and gluten. End seals added. Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief is a hayfever tablet that provides active relief from hayfever and allergy symptoms. Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief tablets are small and easy to swallow. The active ingredient, cetirizine, helps to block the production of histamine to reduce symptoms of hayfever and allergy. Relieves hayfever & allergy symptoms, including: Sneezing Runny nose Watery/itchy eyes Hives and itchy skin rash Easy to swallow mini talbets for hayfever relief. Boxed Contents: 70 mini tablets. Size: 70 Tablets Shelf Life in Days: 1460 days KEY FEATURES • Hayfever And Allergy Relief • Rapid Acting • Once Daily Dosage • 70 Tablet Pack • 24 Hour Relief
Write Your Own Review
You're reviewing:Zyrtec Rapid Acting Antihistamine Allergy & Hayfever Mini Tablets 70 Pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Zyrtec Rapid Acting Antihistamine Allergy & Hayfever Mini Tablets 70 Pack

$49.00